Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bad rashes due to bad diapers, red and painful, tried powder, no help. What to do ?

hi my son who is 18mo old has always seemed to have some issues with digestion and bowels but I got back from weekend visit with his other parent and he has had real runnin diapers I just got him yesterday he has only had four bad diapers one in middle of nite and when we got I foud it and I feel terrible but I dint know he didn t wake me up I guess he slept threw the whole thing but anyways he is now red and almost acts like he is bad sunburnt maybe on his lil peepee and testicles and it is really hurtin him cries if I clean his for diaper and wont even put his legs around my waist to carry him and isn t wanting to walk and disturb that area what can I do for him I tried some liqid powder that just made it worse I am scared to apply anything else till I knoe for sure
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child is having gastroenteritis and developed diaper rash due to frequent passage of stools and long exposure to the loose stool that present in the diaper.
Maintain his hydration by giving oral rehydration solutions like Pedialyte, lemon water and coconut water and monitor his hydration status by looking his urine output, activity and skin turgor.
Frequently change diapers and at home avoid wearing diapers.
Clean the area with a soft clothe after washing with clean water and gently touch and dont wipe, allow the area to dry and apply a bland ointment of nappy rash containing zinc oxide to make a protective barrier.
Consult your Pediatrician for further management.
Hope I have answered your query.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor